Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 5, Pages 834–847 (Mi zvmmf469)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotic behavior of the solution to a convection-diffusion problem with bulk chemical reaction in the wake of a particle

R. G. Akhmetov

Bashkir State Pedagogical University, ul. Oktyabr'skoi revolyutsii 3a, Ufa, 450000, Bashkortostan, Russia

Abstract: The problem of steady convective mass transfer between a particle and a continuum with a nonlinear bulk chemical reaction is considered for the case when the Peclet number $\operatorname{Pe}$ and the rate constant $k_\nu$ of the reaction tend to infinity. An asymptotic solution with respect to a small parameter $\varepsilon= \operatorname{Pe}^{-1/3}$ is obtained in the wake of the particle.

Key words: convection-diffusion problem, asymptotic method of solving, diffusion boundary layer, saddle point, diffusion wake.

Full text: PDF file (1635 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:5, 796–809

Bibliographic databases:

UDC: 519.633.6
Received: 28.04.2005

Citation: R. G. Akhmetov, “Asymptotic behavior of the solution to a convection-diffusion problem with bulk chemical reaction in the wake of a particle”, Zh. Vychisl. Mat. Mat. Fiz., 46:5 (2006), 834–847; Comput. Math. Math. Phys., 46:5 (2006), 796–809

Citation in format AMSBIB
\Bibitem{Akh06}
\by R.~G.~Akhmetov
\paper Asymptotic behavior of the solution to a~convection-diffusion problem with bulk chemical reaction in the wake of a~particle
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 5
\pages 834--847
\mathnet{http://mi.mathnet.ru/zvmmf469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2286279}
\elib{https://elibrary.ru/item.asp?id=9199430}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 5
\pages 796--809
\crossref{https://doi.org/10.1134/S096554250605006X}
\elib{https://elibrary.ru/item.asp?id=13521682}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746047610}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf469
  • http://mi.mathnet.ru/eng/zvmmf/v46/i5/p834

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akhmetov R.G., “Asymptotics of solutions for a class of quasilinear second-order ordinary differential equations”, Differ. Equ., 46:2 (2010), 159–166  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. Akhmetov R.G., “The asymptotic expansions of the solution for the boundary value problem to a convective diffusion equation with volume chemical reaction near a spherical drop”, Commun. Nonlinear Sci. Numer. Simul., 16:5 (2011), 2308–2312  crossref  zmath  adsnasa  isi  elib  scopus
    3. Maksimova N.V., Akhmetov R.G., “The Asymptotic Solutions for Boundary Value Problem to a Convective Diffusion Equation with Chemical Reaction Near a Cylinder”, Lat. Am. J. Solids Struct., 10:1 (2013), 123–131  crossref  isi  elib  scopus
    4. Akhmetov R. Kutluev R., “Influence of a Volumetric Chemical Reaction on the Convective Mass Transfer Near a Drop”, Int. J. Struct. Stab. Dyn., 13:7, SI (2013), 1340002  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:1082
    Full text:245
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021